CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 702-727
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
stochastic Maxwell equations  stochastic Runge-Kutta semidiscretization  stochastic symplecticity  mean-square convergence order  
MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 728-750
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
mean-square convergence order  semidiscrete scheme  stochastic Maxwell equations  regularity  
A universal modified LMS algorithm with iteration order hybrid switching 期刊论文
ISA TRANSACTIONS, 2017, 卷号: 67, 页码: 67-75
Authors:  Cheng, Songsong;  Wei, Yiheng;  Chen, Yuquan;  Liang, Shu;  Wang, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Fractional order calculus  Modified least mean square  Response speed  Convergence speed  Iteration order  Switching  
ERROR ANALYSIS FOR D-LEAPING SCHEME OF CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
MULTISCALE MODELING & SIMULATION, 2017, 卷号: 15, 期号: 4, 页码: 1797-1829
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic delay differential equation  Poisson random measure  D-leaping  mean-square strong convergence order  weak convergence order  Malliavin calculus  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
CONSERVATIVE METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2016, 卷号: 13, 期号: 3, 页码: 435-456
Authors:  Chen, Chuchu;  Cohen, David;  Hong, Jialin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  invariants  conservative methods  stochastic geometric numerical integration  quadrature formula  splitting technique  mean-square convergence order  weak convergence order